# SDR DL757952680

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314N301016R
- Condition: Damaged
- Location: Nr 2 Engine
- Component: 314N301016R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND DAMAGE TO NOSE COWL AT 10 O'CLOCK POSITION.  REPAIRED PER SRM 54-11-01.
